RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2017, Number 1, Pages 44–52 (Mi ivm9195)  

This article is cited in 1 scientific paper (total in 1 paper)

The method of successive approximations for solving quasi-variational Signorini inequality

R. V. Namm, G. I. Tsoi

Computing Center of Far-Eastern Branch of Russian Academy of Siences, 65 Kim Yu Chen str., Khabarovsk, 680000 Russia

Abstract: We consider the method of successive approximations for solving the semicoercive quasi-variational Signorini inequality corresponding to the contact problem of elasticity theory with friction. Each outer step of the iterative process involves the Signorini problem with given friction, which is solved by the Uzawa method based on an iterative proximal regularization of a modified Lagrangian functional. We investigate stabilization sequence of auxiliary finite element solutions on the outer steps of the method of successive approximations and present the results of numerical calculation.

Keywords: contact problem of the elasticity theory, Lagrangian functional, saddle point, Uzawa method, proximal regularization, finite element method.

Funding Agency Grant Number
Far Eastern Branch of the Russian Academy of Sciences 15-I-4-075


Full text: PDF file (294 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2017, 61:1, 39–46

Bibliographic databases:

UDC: 519.626
Received: 21.05.2015

Citation: R. V. Namm, G. I. Tsoi, “The method of successive approximations for solving quasi-variational Signorini inequality”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, no. 1, 44–52; Russian Math. (Iz. VUZ), 61:1 (2017), 39–46

Citation in format AMSBIB
\Bibitem{NamTso17}
\by R.~V.~Namm, G.~I.~Tsoi
\paper The method of successive approximations for solving quasi-variational Signorini inequality
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2017
\issue 1
\pages 44--52
\mathnet{http://mi.mathnet.ru/ivm9195}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2017
\vol 61
\issue 1
\pages 39--46
\crossref{https://doi.org/10.3103/S1066369X17010054}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408827200005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85013869022}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9195
  • http://mi.mathnet.ru/eng/ivm/y2017/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Zhiltsov, R. V. Namm, “Ustoichivyi algoritm resheniya polukoertsitivnoi zadachi kontakta dvukh tel s treniem na granitse”, Dalnevost. matem. zhurn., 19:2 (2019), 173–184  mathnet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:203
    Full text:39
    References:24
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020